MathSciNet Relay Station
MathSciNet bibliographic data
MR1981215 60E15 (82B05)
Giacomin, Giambattista On stochastic domination in the Brascamp-Lieb framework. Math. Proc. Cambridge Philos. Soc. 134 (2003), no. 3, 507–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement